Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

SOME QUADRATURE FORMULAS FOR ANALYTIC FUNCTIONS I

Bratislav Iričanin
Publikacije Elektrotehničkog fakulteta. Serija Matematika
No. 4 (1993), pp. 105-108
Stable URL: http://www.jstor.org/stable/43666366
Page Count: 4
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
SOME QUADRATURE FORMULAS FOR ANALYTIC FUNCTIONS I
Preview not available

Abstract

Chebyshev type formulas with the maximum degree of algebraic accuracy for numerical integration of analytic functions are constructed.

Page Thumbnails

  • Thumbnail: Page 
105
    105
  • Thumbnail: Page 
106
    106
  • Thumbnail: Page 
107
    107
  • Thumbnail: Page 
108
    108